| Model Number |
EPIQ CVX |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the swivel mechanism of the epiq cvx ultrasound system's control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use and no patient or user was harmed.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A philips service engineer reseated the articulation arm bearing to address the customer's immediate concerns.A thorough investigation was performed to identify the root cause of the reported issue.The engineering team determined the failure was caused by a hardware issue in the articulating arm latching mechanism preventing the locking solenoid from fully engaging.